title   
  

Existence of traveling waves for a class of nonlocal nonlinear equations with bell shaped kernels

Warning The system is temporarily closed to updates for reporting purpose.

Erkip, Albert and Ramadan, Abba Ibrahim (2017) Existence of traveling waves for a class of nonlocal nonlinear equations with bell shaped kernels. Communications on Pure and Applied Analysis, 16 (6). 2125 -2132. ISSN 1534-0392 (Print) 1553-5258 (Online)

This is the latest version of this item.

[img]
Preview
PDF (This is a RoMEO yellow journal -- author can archive pre-print (ie pre-refereeing)) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
251Kb

Official URL: http://dx.doi.org/10.3934/cpaa.2017105

Abstract

In this article we are concerned with the existence of traveling wave solutions of a general class of nonlocal wave equations: utt - a^2uxx = (beta* u^p)xx, p > 1. Members of the class arise as mathematical models for the propagation of waves in a wide variety of situations. We assume that the kernel beta is a bell-shaped function satisfying some mild differentiability and growth conditions. Taking advantage of growth properties of bell-shaped functions, we give a simple proof for the existence of bell-shaped traveling wave solutions.

Item Type:Article
Uncontrolled Keywords:Solitary waves, bell-shaped functions, nonlocal wave equations, variational methods
Subjects:Q Science > QA Mathematics > QA299.6-433 Analysis
ID Code:36717
Deposited By:Albert Erkip
Deposited On:07 Jan 2019 11:07
Last Modified:07 Jan 2019 11:07

Available Versions of this Item

Repository Staff Only: item control page